# SDR SWIA201334487

- Difficulty date: September 7, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 30,878 hours, 25,837 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OIL FUEL SMELL DETECTED THROUGH THE FLIGHT DECK GASPER VENTS DURING CRUISE WITH A LT PACK DUCT TEMPERATURE OF AROUND 35-45Â°C.  FLT#5520 RAN LT PACK TO FULL HOT TEMPERATURE, SMELL DISAPPEARED.
